MAUDE Adverse Event Report: AESCULAP AG YASARGIL TI PERM CLIP 3.5MM FEN 5/10.1; CEREBRO VASCULAR CLIPS

AESCULAP AG YASARGIL TI PERM CLIP 3.5MM FEN 5/10.1; CEREBRO VASCULAR CLIPS
Model Number FT599T
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with a yasargil permanent clip.According to the complaint description during surgery abscence of pressure was noted.There was no patient harm.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
The device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Unfortunately due to a lack of data and without the product we cannot determine the exact root cause for the mentioned deviation.According to the quality standard, a production error and a material defect can most probably be excluded.If further investigations are required, the product should be provided for examination.

Brand Name
YASARGIL TI PERM CLIP 3.5MM FEN 5/10.1
Common Device Name
CEREBRO VASCULAR CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10480217
Report Number9610612-2020-00452
Device Sequence Number2630842
Product Code HCH
UDI-Device Identifier04038653171057
UDI-Public4038653171057
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT599T
Device Catalogue NumberFT599T
Device Lot Number52444798
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1